# SDR FDEA201008112922

- Difficulty date: August 11, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: AGA7003501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 4" IN LENGTH DURING X-RAY INSP AT STA 6-100,   LONGERON -3R FWD SEC EDGE.  CRACKED LONGERON-3R AT FORWARD SECTION EDGE  STATION 6-100, REPAIRED AS PER   SRM 53-00-05 FIGURE 202 REPAIR 1 REVISION 44 AND EA 1-5310-140453.  REPAIR IS CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100   REVISION 110.
